# SDR SWAA2022061405457

- Difficulty date: May 7, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT FRAME STA 500D GUSSET AT STRINGERS 19R CRACKED. 8-59 / [01] RECEIVED NEW GUSSET P/N 143A9481-5 P/O# 1770018;[02] REMOVED GUSSET AT FWD CARGO AT RT SIDE AT FRAME STA 500 D AT STRINGER 19R IN IAW SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW GUSSET AT FWD CARGO AT FRAME STA 500D AT STRINGER 19R IN IAW SRM 51-40-05-0G-0;[04] VERIFIED STEPS #1; #2 AND #3  OK TO TREAT AND PRIME DRILLED HOLES.;[05] TREATED WITH ALODINE AND PRIMED DRLLED HOLES IN IAW SRM 51-20-01-0G-0 AND 51-21-72-370-804;[06] VERIFIED STEP #5.  OK TO INSTALL REPLACEMENT GUSSET.;[07] INSTALLED NEW GUSSET PER REF B737 SRM 51-40-02-0G-0 AND DWG 143A9481;[08] REMOVED AND REPLACED DAMAGE GUSSET AT FWD CARGO COMP BS 500D STR 19RT PER REF B737 SRM 51-40-02-0G-0 AND DWG 143A9481;[09] VERIFIED STEP #7; NEW GUSSET INSTALLED.;[10] FINAL INSPECTION; GUSSET REPLACED.
